Skip to content
Start main Content


Number Theory


  • Prof. Y.K. Lau
    Analytic number theory, automorphic forms, L-functions
  • Dr. B. Kane
    Number theory, combinatorics
  • Dr. X. Zhang
  • Dr. S. Banerjee, Postdoctoral Fellow
    Number theory
  • Dr. M.-J. Jang, Postdoctoral Fellow
    Number Theory and Combinatorics, in particular integer partitions, q-series and modular forms
  • Dr. D. Park, Postdoctoral Fellow
    The arithmetic theory of quadratic forms and lattices
  • Dr. S. Pujahari, Postdoctoral Fellow
    Automorphic forms, Zeros of L-Functions, Half-integral weight modular forms, Equidistribution Theory, Exponential sums, Sign changes

Conferences and Workshops


+ More

Selected Publications

  • Lau Y.-K. and Wang Y., Absolute values of L-functions for GL(n,R) at the point 1, Adv. Math., 335 (2018), p.759-808
  • King Cheong Fung and Ben Kane, On sign changes of cusp forms and the halting of an algorithm to construct a supersingular elliptic curve with a given endomorphism ring, Mathematics of Computation, 87 (2018), p.501-514
  • S. Banerjee, K. Chakraborty, Asymptotic behaviour of a Lambert series à la Zagier: Maass case, The Ramanujan Journal, to appear.
  • A. Folsom, M.-J. Jang, S. Kimport, H. Swisher, Quantum modular forms and singular combinatorial series with repeated roots of unity, submitted for publication.
  • J. Meher, S. Pujahari and K.D. Shankhadhar, Zeros of L-functions attached to cusp forms of half integral weights, Proc. Amer. Math. Soc., 147 (2019), p.131-143

+ More